# SDR 99ZZZX456

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777XS
- Make and model: Beech 200BEECH
- Aircraft serial: BB126
- Engine: Pwa PT6A41
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 3010454
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 9,604 hours
- Component: 3010457
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATED LEFT ENGINE CONTROL LINKAGE AND FOUND POWER CONTROL LEVER WOULD NOT RETARD WITH POWER CONTROL CABLE MOVEMENT.  LUBRICATED PIVOT POINTS, CHECKED ADJUSTMENTS AND RIGGING, PERFORMED ENGINE RUN CHECKS, NO DEFECTS NOTED.
